# SDR ARWA980437

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT LOWER CARGO COMPARTMENT FS 1400 BULKHEAD ACCESS PANEL IS CRACKED.  REMOVED SKIN, FABRICATED NEW SKIN AND INSTALLED IN ACCORDANDE WITH INTERNATIONAL AVIATION ADVISORS, CONSULTANTS AND PARTS, EO 98022303.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM 0324, CONTROL NR 5151.
